# SDR SWIA200922489

- Difficulty date: August 24, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 17,083 hours, 14,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL FUSELAGE AFT EMERGENCY LIGHT INOP.  (FLT 6744)  RELAMPED EMERGENCY LIGHT.
